# SDR DHL2006804500

- Difficulty date: January 11, 2006
- Submitted: February 14, 2006
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 83,105 hours, 30,019 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Support Angle
- Condition: Cracked
- Location: Rt Wing Le
- Part time: 83,105 hours, 30,019 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD L/E UPPER SUPPORT ANGLE CRACKED 2 INCHES, STA XFS 7.500.  REMOVED CRACKED ANGLE IAW SRM 51-3-0.  FABRICATED NEW ANGLE (AL7075T6 0.080") IAW SRM 57-2-0 PG 1.  CLEANED, TREATED AND PRIMED IAW SRM 51-1-8B.  INSTALLED NEW ANGLE IAW SRM 51-3-0.  TORQUED IAW SRM 51-3-1.
